Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any sexual side effects from mood stabilizer ? fragile

Posted by greywolf on March 31, 2004, at 18:39:54

In reply to Re: any sexual side effects from mood stabilizer ?, posted by fragile on March 30, 2004, at 15:03:08

Francesco:

Effexor did the same thing to me. Absolutely zero sex drive. I switched to Wellbutrin and that problem went away entirely. One problem, however, with the Wellbutrin is that it seemed to exacerbate my OCD, so we added Xanax. We'll see how that works.


> I've been on Effexor for several months,and I have noticed that after a week or so on it, I went from having too much sexual energy, to having none whatsoever. Which was very difficult for my husband and I. It's slowly starting to trickle back, but... I'm still not where I used to be. I went from every night to once a week.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[330984]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:greywolf thread:330228
URL: http://www.dr-bob.org/babble/20040329/msgs/330984.html